# SDR SWAA2025102125485

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 10,202 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL LIGHTS INOP 15-21 DEF POWER BREAK-IN IS AT 15DEF. LIKELY FAULTY ASSEMBLY AT EMERGENCY EXIT (FIRST INOP ASSEMBLY).  R&R SIDEWALL LIGHT AT 15ED; OPS CHECK GOOD. REF. AMM 33-21-00.
